# SDR HALA20231211269

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 16,604 hours, 3,473 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,517 hours, 2,800 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 COMPRESSOR VANE FAULT ON ECAM. REMOVED AND REPLACED HIGH PRESSURE COMPRESSOR STATOR VANE ACTUATOR PRIMARY PER AMM 75-31-02 EXERSIZED PRIMARY AND SECONDARY STATOR VANE LINKAGE VERIFIED MOVING SMOOTH, OPS CHCK GOOD OK TO CONTINUE SERVICE.
